Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/10562
Title: Asymptotic behavior of the finite-time expected time-integrated negative part of some risk processes and optimal reserve allocation
Authors: BIARD, R.
LOISEL, S.
Macci, C.
VERAVERBEKE, Noel 
Issue Date: 2010
Publisher: ELSEVIER SCIENCE BV, PO BOX 211, 1000 AE AMSTERDAM, NETHERLANDS
Source: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 367(2). p. 535-549
Abstract: In the renewal risk model, we study the asymptotic behavior of the expected time-integrated negative part of the process. This risk measure has been introduced by [1]. Both heavy-tailed and light-tailed claim amount distributions are investigated. The time horizon may be finite or infinite. We apply the results to an optimal allocation problem with two lines of business of an insurance company. The asymptotic behavior of the two optimal initial reserves are computed.
Notes: R. Biarda, S. Loisela: Université de Lyon, Université Claude Bernard Lyon 1, Institut de Science Financière et d'Assurances, 50 Avenue Tony Garnier, F-69007 Lyon, France - C. Maccib: Dipartimento di Matematica, Università di Roma Tor Vergata, Via della Ricerca Scientifica, I-00133 Roma, Italy - N. Veraverbeke: Center for Statistics, Hasselt University, Agoralaan, B-3590 Diepenbeek, Belgium
Keywords: Ruin theory, heavy-tailed and light-tailed claim size distribution, risk measure, optimal reserve allocation.
Document URI: http://hdl.handle.net/1942/10562
ISSN: 0022-247X
e-ISSN: 1096-0813
DOI: 10.1016/j.jmaa.2010.01.051
ISI #: 000276524700020
Category: A1
Type: Journal Contribution
Validations: ecoom 2011
Appears in Collections:Research publications

Files in This Item:
File Description SizeFormat 
NoelVeraverbeke8.pdfPreprint240.68 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

7
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

8
checked on May 21, 2022

Page view(s)

60
checked on May 27, 2022

Download(s)

110
checked on May 27, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.